Anyons and gaussian conformal field theories

Jatkar, Dileep P. ; Rao, Sumathi (1991) Anyons and gaussian conformal field theories Modern Physics Letters A, 06 (04). pp. 289-294. ISSN 0217-7323

Full text not available from this repository.

Official URL:

Related URL:


We identify the spin of the anyons with the holomorphic dimension of the primary fields of a Gaussian conformal field theory. The angular momentum addition rules for anyons go over to the fusion rules for the primary fields and the r ↔ 1/2r duality of the Gaussian CFT is reproduced by a charge-flux duality of the anyons. For a U(1) Chern-Simons theory with topological mass parameter k = 2n, N-anyon states on the torus have 2n components, which correspond to the 2n conformal blocks of an N-point function in the Gaussian conformal field theory.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing.
ID Code:109544
Deposited On:01 Feb 2018 06:34
Last Modified:01 Feb 2018 06:34

Repository Staff Only: item control page